# SDR AALA20161012007

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 66,971 hours, 8,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FIRST CLASS GALLEY IS BROKEN.  REMOVED AND REPLACED THE EMERGENCY LIGHT AND ACCOMPLISHED OPS CHECK IAW MM 33-51-00. SYSTEM CHECKED NORMAL.
